# SDR AALA202311156706

- Difficulty date: November 13, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 34,841 hours, 14,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 DOOR EMERGENCY LIGHT BURNED OUT. REMOVED AND REPLACED LIGHT BULB. PER MM 33-51-03,
